# SDR KBM2004F00114

- Difficulty date: March 21, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Suspension Bar
- Part number: 704A33633075
- Condition: Worn
- Location: Rear Mgb
- Part time: 4,165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPENSION BAR, LT SIDE REAR MAIN GEARBOX SUPPORT BAR HAS EXCESSIVE BEARING PLAY.  REMOVED AND REPLACED.
